# SDR USAA2012090400012

- Difficulty date: September 1, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 41,190 hours, 16,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - LEVEL 2 SURFACE CORROSION ON FLOOR SUPPORT AT FR67, -Y1292.  REPLACED FLOOR SUPPORT AT FR67, -Y1292 IAW A319 SRM 51-42-11, 51-74-00, 51-10-04 & 53-00-14.
